MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CA090, DIRECT DRIVE LCA 3/BX; FZP

APPLIED MEDICAL RESOURCES CA090, DIRECT DRIVE LCA 3/BX; FZP
Model Number 24
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On march 18, 2016, applied medical issued a voluntary class ii recall of the ca090 direct drive clip applier due to increased customer feedback indicating inconsistent clip application, which has the potential to lead to unoccluded vessels.An internal corrective and preventative action (capa) has been initiated to conduct a thorough investigation and implement appropriate corrective actions.Fda has issued recall number z-1621-2016 for this recall.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
"this is a complaint from the market.(b)(4).The defect unit without clips will be returned to amr.Please refer to the complaint sheet for investigation." complaint sheet- "the third clip would not be loaded, causing the clip applier to be unusable.The physician, who is skillful with the device, could not proceed with the procedure and would like to know why the incident happened.The first and second clip had no trouble with clipping.The even unit without clips was returned to olympus and visually inspected : no visible damage was found with the unit.The unit will be returned to amr for further evaluation.(b)(4)." patient status: no patient injury.

Brand Name
CA090, DIRECT DRIVE LCA 3/BX
Common Device Name
FZP
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6373616
Report Number2027111-2017-00642
Device Sequence Number1081006
Product Code FZP
UDI-Device Identifier00607915117306
UDI-Public(01)00607915117306(17)170716(30)01(10)1227290
Combination Product (Y/N)N
PMA/510(K) Number
24
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/16/2017
Device Model Number24
Device Catalogue Number24
Device Lot Number1227290
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2015
Initial Report FDA Received Date03/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1621-2016
Patient Sequence Number1